View Full Version : Fibertox Side Affects?
01-28-2004, 12:49 PM
I started the CRT system last week. I was wondering if the Fibertox could be causing me to spot. I'm not due to start my period until Feb 6, but I start spotting last Sunday, Jan 25th! It's not heavy, but it is a nuisance. If the Fibertox or the Alfalfa are not causing this, should I call my doctor? I started BWO plus last October and the only thing different recently is that I started brushing and taking Fibertox and Alfalfa. There's no cramping. I tried duing a search on the forum for side affects but couldn't find it. If someone knows where a previous post is, please bump it and let me know. Thank you in advance.
02-18-2011, 03:49 PM
I experienced the same thing when I took Fibertox a couple of years ago. I was considering trying it again. Has anyone experienced spotting with Fibertox? I noticed the spotting, then stopped the Ft for a couple of days, took it again, and the spotting came back. I did this repeatedly, always had spotting. 'Any thoughts?
02-22-2011, 10:33 PM
02-23-2011, 01:06 AM
Daisy, call the office if nobody can answer you.
02-23-2011, 05:47 AM
It is more likely T-Tapping or alfalfa is trying to balance your hormones. Fibertox is a natural laxative, (containing senna) so well, it won't coz spotting.
02-23-2011, 03:35 PM
When I was being seen for anemia and heavy cycles, my Naturopath didn't want me taking the Fibertox because it contains Licorice. I can't remember why, but you might want to look into that.
02-23-2011, 04:37 PM
And could be Alfalfa. I wouldn't worry about it for a cycle or two.
I'd make notes, just not stress. It seems extremely common, as a hormone equalizer, for Tappers.......
02-25-2011, 01:28 PM
Yep, when I first started T-Tapp my period was late, and I am NEVER late. Hormones stabalizing...
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.